# SDR VJ9800163

- Difficulty date: April 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47451
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 1A331471
- Condition: Corroded
- Location: Bs 218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA 218 FLOOR SUPPORT HAS CORROSION AT FASTENER HOLE. REMOVED CORROSION IAW DC-9 SRM 51-10-3, MATERIAL LOSS 50 PERCENT OUT OF LIMITS IAW DC-9 SRM 53-01 FIG 1 GAUGE NR 4782-01.  FABBED REPAIR FLOOR SUPPORT OUT OF 7075 T6 511 ANGLE 18 X 2 IAW DC-9 SRM 51-10-2, TREATED AND PRIMED IAW DC-9 51-10-3.  INSTALLED REPAIR IAW DC-9 SRM 51-30-2.
